# SDR COMA9660122

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Seal
- Part number: NAS1602904
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAK AT LT MLG.  REPLACED THE QUICK DISCONNECT SEAL AT THE LT I/B BRAKE HYDRAULIC LINE.
